# SDR AALA201703079001

- Difficulty date: March 5, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N831NN
- Make and model: Boeing 737823
- Aircraft serial: 33211
- Aircraft time: 22,271 hours, 8,803 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. ON TAKEOFF RIGHT AFTER TOGA, RECEIVED TAKEOFF CONFIGURATION  WARNING INDICATION.  ABORTED TAKEOFF AND EXITED RUNWAY. ACCOMPLISHED FIM 27-62-00 FOR SPEED BRAKE AND ACCOMPLISHED FIM 32-09-00 FOR TAKE OFF WARNING. NO FAULTS NOTED. OPERATIONAL CHECK GOOD.
